# SDR CALA2013101792150

- Difficulty date: October 13, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 60,071 hours, 16,700 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K0368AB
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE HYD PUMP EICAS MESSAGE.  TURNED OFF & VERIFIED NO RT SYSTEM PRESSURE.   REPLACED RT ENGINE DRIVEN PUMP.  RAN ENG IAW JRH 2-5-8, OPS CHECKED NORMAL.
